alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : BHATTACHARYA, BABY [Author]
References found : 4 [refine]
Displaying: 1 .. 4   in format [ISO 690]

page 1 of 1


   1 / 4
select
to print
 Das, Birojit, Chakraborty, Jayasree and Bhattacharya, Baby On fuzzy γµ-open sets in generalized fuzzy topological spaces. Proyecciones (Antofagasta), June 2022, vol.41, no.3, p.733-749. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 4
select
to print
 Das, Birojit, Bhattacharya, Baby and Kumar Saha, Apu Some remarks on fuzzy infi topological spaces. Proyecciones (Antofagasta), Apr 2021, vol.40, no.2, p.399-415. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 4
select
to print
 Das, Birojit et al. A new type of generalized closed set via γ-open set in a fuzzy bitopological space. Proyecciones (Antofagasta), Aug 2019, vol.38, no.3, p.511-536. ISSN 0716-0917
    · abstract in english    · text in english


   4 / 4
select
to print
 Bhattacharya, Baby, Paul, Arnab and Chakraborty, Jayasree On Fuzzy Λ γ -Sets and their Applications. Proyecciones (Antofagasta), June 2019, vol.38, no.2, p.237-253. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information